# SDR UHLA2011090700286

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 6,926 hours, 5,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED TO ARM.  FOUND R1 DOOR GIRT BAR HAD COME LOOSE FROM RETAINER CLIP.  REINSTALLED GIRT BAR INTO CLIP IAW EMB 170 MM 52-11-41.  OPS CHECK GOOD.
